cabergoline side effects please some advice

  1. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Answers
    0

    cabergoline side effects please some advice


    In attempt to run NPP again, and not experience prolactin issues this time, I decided to try out Cabergoline.

    I'm on 1g of test, and 700mg of masteron. I'v planned to preload the caber for a week before adding the NPP to make sure that it works correctly.


    However, today, I took the first dosage about 30mins ago. I consumed ~.25mg of cabergoline

    I went to cook some rice, and within the past few mins I feel super strange. Really strange. First, my face has turned red and warm, now I'v felt this rush of dizzyness fall over me. Its as if I'm not sure where things are around me with my eyes closed, like vertigo, being on a boat almost. Just a disconnected feeling to the ground. Mentally I feel like I just woke up from a super long nap with a confusion.

    I think this is manageable right now, but I'm really worried that it will intensify. I'v heard the halflife is really long so does that mean ill be feeling like this for 7 days?

    Please calm me down guys! I don't want to wind up in the hospital.


  2. Elite Member
    Whacked's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Apr 2006
    Posts
    5,428
    Answers
    0

    First off, by and in large, the research based products version of dostinex/cabergoline is inert. This was all hashed out years back on some board (forget where) as people were complaining the crap just didnt work. From personal experience, I can vouch as Ive tried the tabs and the liquid.

    So, IF you are taking the liquid, I'd be concerned with what what was actually in it to have caused this response!

    Second. If you used the legit pharmaceutical variety, then here are my thoughts.....

    While the half life is long as you mentioned, it's obvious you already ''peaked'' so while the adverse effects may repeat or hang around, it's likely you've seen the worst of it (no guarantees).

    That said, a relatively prudent approach would be to stop taking it and allowing full clearance.

    Then taking 1/4th the dose that caused said reaction and "see what happens" ?

    The safest approach is to discontinue completely

    If you are on any other meds OR have any health conditions - read the Rx contraindictations as they relate to this particular drug.

    It could save your life

    Good luck
    A-Minds HYPE-SLAYER! All posts & feedback are guaranteed to be unsolicited and legit
    "The fear of the LORD is the beginning of knowledge. Fools despise wisdom & instruction"
    Proverbs 1:7

  3. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Answers
    0

    Quote Originally Posted by Whacked View Post
    First off, by and in large, the research based products version of dostinex/cabergoline is inert. This was all hashed out years back on some board (forget where) as people were complaining the crap just didnt work. From personal experience, I can vouch as Ive tried the tabs and the liquid.

    So, IF you are taking the liquid, I'd be concerned with what what was actually in it to have caused this response!

    Second. If you used the legit pharmaceutical variety, then here are my thoughts.....

    While the half life is long as you mentioned, it's obvious you already ''peaked'' so while the adverse effects may repeat or hang around, it's likely you've seen the worst of it (no guarantees).

    That said, a relatively prudent approach would be to stop taking it and allowing full clearance.

    Then taking 1/4th the dose that caused said reaction and "see what happens" ?

    The safest approach is to discontinue completely

    If you are on any other meds OR have any health conditions - read the Rx contraindictations as they relate to this particular drug.

    It could save your life

    Good luck

    I am using a research form of this drug, but its not in liquid. Its in a powder, and it taste like a strange chemical. I'm really positive its legitimate. I'm feeling very strong cognitive effects from this drug today.

    Its been about 5hrs now since the first dosage. I feel much better as far as the dizzyness is concerned, but now I'm just left with this strange feeling as if I'm awake/asleep at the same time. Im in a trance all day long. Almost like being high from marijuana.

    I could honestly manage feeling like this, and I feel that my body will eventually adapt. I'm just confused about the pharmacological half-life of the compound. I do have increased body heat, pressure behind my eyes still, and I feel very worn out. But libido is increased.

    I'm going to wait until it fully clears to see how long the "peak" side effects last. Hopefully these wear off within 12-24hrs and the high dopamine/prolactin suppression affect remains. If this is the case then I will dose .25mg 2x week at night on off training days.

    Thankyou

    •   
       

  4. New Member
    EatMeat's Avatar
    Stats
    5'10"  230 lbs.
    Join Date
    Nov 2008
    Posts
    159
    Answers
    0

    Hey, The half life is supposed to be really long, like 63 hours. Take it with food maybe you wont get the flush. or maybe break up the dosage to tiny increments. The stuff made me feel better than ever before, but too much and you will lose your balance. at one point i kept falling down while trying to put on my pants/socks, etc. from a standing position. Then once i was running on the treadmill and i i had to stop because i could not run straight and felt like i would trip over my own feet.
    Then I was at a bar and had only like 4 drinks, and i got up and couldnt walk straight.

  5. Professional Member
    mich29's Avatar
    Join Date
    Aug 2010
    Posts
    4,519
    Answers
    0

    good advice here

  6. Elite Member
    Whacked's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Apr 2006
    Posts
    5,428
    Answers
    0

    Still think you should apply my logic but be vigilant, proceed with caution and keep us posted. Good luck

    Quote Originally Posted by monsterbox View Post
    I am using a research form of this drug, but its not in liquid. Its in a powder, and it taste like a strange chemical. I'm really positive its legitimate. I'm feeling very strong cognitive effects from this drug today.

    Its been about 5hrs now since the first dosage. I feel much better as far as the dizzyness is concerned, but now I'm just left with this strange feeling as if I'm awake/asleep at the same time. Im in a trance all day long. Almost like being high from marijuana.

    I could honestly manage feeling like this, and I feel that my body will eventually adapt. I'm just confused about the pharmacological half-life of the compound. I do have increased body heat, pressure behind my eyes still, and I feel very worn out. But libido is increased.

    I'm going to wait until it fully clears to see how long the "peak" side effects last. Hopefully these wear off within 12-24hrs and the high dopamine/prolactin suppression affect remains. If this is the case then I will dose .25mg 2x week at night on off training days.

    Thankyou
    A-Minds HYPE-SLAYER! All posts & feedback are guaranteed to be unsolicited and legit
    "The fear of the LORD is the beginning of knowledge. Fools despise wisdom & instruction"
    Proverbs 1:7

  7. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Answers
    0

    guys I really appreciate the help, starting out on a new drug for the first time like this is a bit scary.

    Today is day 2, after my initial .25mg dose. I felt alot better today. However, last night i hardly slept, it was like between sleep/awake all night with super intense dreams that seemed so realistic that they kept waking me up and confusing me. Today I just have water eyes and pressure around my eyes like allergies, but other than that i feel fine. Lets see if i can sleep tonight.

  •   

      
     

Similar Forum Threads

  1. tren extreme and DHT side effects advice
    By yokingupsick in forum Anabolics
    Replies: 6
    Last Post: 09-07-2008, 08:33 PM
  2. Getting Side Effects On Epistane @ 30mg, Advice Needed
    By MonStar1120 in forum Anabolics
    Replies: 15
    Last Post: 12-09-2007, 09:16 AM
  3. cabergoline side effects
    By snakebyte05 in forum Anabolics
    Replies: 23
    Last Post: 02-18-2007, 01:45 PM
  4. Side effects advice please.
    By mikeman28 in forum Anabolics
    Replies: 11
    Last Post: 04-19-2004, 12:11 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in